severe cravings for pure salt
muscle spasms (on both sides of body)
random body tics/jerks
tingling and numbness of hands, feet, face (between eyes)
severe shortness of breath
random dizziness/ lightheadness
weight gain and weight loss
eyes jerking/spasms (side to side) super fast and only last a few seconds.
random sharp shooting abdominal pain (above belly button and in ovaries)
hands randomly become red, burns, and itches super bad!! sometimes swell up!
heavy or absent menstrual !!!!!!!!!!
My menstrual has been absent for almost 2 months now, so I don't understand why its all low.
I'm a 25 year old female. I don't smoke, drink or do and type of drugs and i'm not on any meds...
i do have a mitral valve prolapse with regurgitation and urinary tract bleeding.
Those results are very concerning. I recommending finding a good endocrinologist (it sounds like you need a complete thyroid and adrenal panel,and a good hematologist. I hope with vit d that low that you were put on prescription vit d.
(If you thyroid is unbalanced it will affect your cycle and more than likely adrenal problems also affect your cycle.)
I hope you get your answers and the help you need,
Your vit d for sure. It should be around 50. When mine was first tested it was 17 and I was put on prescription vit d-- 50,000 iu/week. I am no longer taking prescription vit d but I have to take 4000iu/day to keep it near 50. As a said before you need to find a good hematologist and endocrinologist also you should also get your parathyroid check in addition to the complete thyroid and adrenal panel. You might want to get your vit b12 and feritin tested in addition because your blood tests are low especially your hematocrit.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.